# SDR UIEA2021020800243

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,234 hours, 18,524 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR FAIL DISPLAYED INTERMITTENTLY ON MFD WITH EITHER L OR R SYS SELECTED. WXR SYS STATUS MSG DISPLAYED.( PERFORMED WXR BITE PROCEDURE IAW FIM TASK 34-43 FT 805. SYSTEM OK, OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. )
